RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 6  


Integrable problems of the dynamics of coupled rigid bodies
O. I. Bogoyavlenskii
1139
On moduli of systems with a structurally unstable homoclinic Poincare curve
S. V. Gonchenko, L. P. Shilnikov
1165
Three additive problems
S. A. Gritsenko
1198
Picard's theorem for ordinary differential equations in locally convex spaces
S. G. Lobanov
1217
Invariant subspaces of the unit shift operator
S. G. Merzlyakov
1244
Moment theory for the Navier–Stokes equations with a random right side
A. V. Fursikov
1273
On $\operatorname{AE}(n)$-bicompacta
L. V. Shirokov
1316
Gibbs measures for one-dimensional attractors of hyperbolic mappingss with singularities
E. A. Sataev
1328
Classification of $G$-spaces
S. M. Ageev
1345
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019